# SDR UHLA2011071200238

- Difficulty date: July 12, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 12,910 hours, 7,877 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LATCH INDICATOR NOT SHOWING GREEN.  ADJUSTED AFT WALL MECHANICAL INDICATOR ON R1 DOOR, OPS CHECK GOOD IAW EMB 170 MM 52-11-00.
